International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 122 | Views: 188

Research Paper | Mathematics | Iraq | Volume 3 Issue 8, August 2014 | Rating: 6.6 / 10


On a Subclass of Multivalent Harmonic Functions Defined by a Linear Operator

Waggas Galib Atshan [13] | Huda Khalid Abid Zaid


Abstract: In this paper, we define a subclass of p- valent harmonic functions defined by a linear operator and study some results as coefficient inequality, convolution property and convex set.


Keywords: Multivalent harmonic function, convolution, linear operator


Edition: Volume 3 Issue 8, August 2014,


Pages: 401 - 404


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top